Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1985), pp. 77-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_9_a19,
author = {A. F. Tedeev and A. E. Shishkov},
title = {Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a~boundary point},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--79},
year = {1985},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_9_a19/}
}
TY - JOUR AU - A. F. Tedeev AU - A. E. Shishkov TI - Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 77 EP - 79 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1985_9_a19/ LA - ru ID - IVM_1985_9_a19 ER -
%0 Journal Article %A A. F. Tedeev %A A. E. Shishkov %T Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1985 %P 77-79 %N 9 %U http://geodesic.mathdoc.fr/item/IVM_1985_9_a19/ %G ru %F IVM_1985_9_a19
A. F. Tedeev; A. E. Shishkov. Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1985), pp. 77-79. http://geodesic.mathdoc.fr/item/IVM_1985_9_a19/